Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 373, NWS Atlanta, GA

June 24, 20115 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 24, 2011, 5:25 PM EDT for 5 counties in Georgia. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2011, 5:25 PM EDT (21:25 UTC)
Expired
Jun 24, 2011, 6:15 PM EDT
In force
50 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Bartow County, GA, Cherokee County, GA, Floyd County, GA, Gordon County, GA, Pickens County, GA

The radar

The Atlanta radar (KFFC), 104 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 5:55 PM EDTHAIL 0.75Lindale, GA
Jun 24, 6:07 PM EDTTSTM WND DMG3 W Woodstock, GATHREE TREES DOWN...MOSTLY 3 TO 6 MILES WEST OF WOODSTOCK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 42 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 2:49 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.4 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1316 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1316 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
735 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

320 
WUUS52 KFFC 242125
SVRFFC
GAC015-057-115-129-227-242215-
/O.NEW.KFFC.SV.W.0373.110624T2125Z-110624T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
525 PM EDT FRI JUN 24 2011

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CHEROKEE COUNTY IN NORTH CENTRAL GEORGIA
  SOUTHWESTERN PICKENS COUNTY IN NORTH CENTRAL GEORGIA
  BARTOW COUNTY IN NORTHWEST GEORGIA
  SOUTHERN FLOYD COUNTY IN NORTHWEST GEORGIA
  SOUTHEASTERN GORDON COUNTY IN NORTHWEST GEORGIA

* UNTIL 615 PM EDT

* AT 519 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED
  HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM NORTH OF ADAIRSVILLE THROUGH ADAIRSVILLE 
  TO WEST OF KINGSTON...MOVING SOUTHEAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CASSVILLE...WHITE...EUHARLEE...CARTERSVILLE...EMERSON...WALESKA...
  CANTON AND HOLLY SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIND DAMAGE WITH THIS STORM MAY OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
FRIDAY EVENING FOR NORTHERN GEORGIA.

&&

LAT...LON 3432 8496 3454 8494 3454 8466 3438 8448
      3416 8446 3407 8459 3409 8512 3408 8513
      3418 8539
TIME...MOT...LOC 2125Z 294DEG 32KT 3449 8493 3434 8491
          3417 8534

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:58 PM EDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jun 24, 3:58 PM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
358 PM EDT FRI JUN 24 2011

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
ACTIVE NORTHWEST FLOW PATTERN IN PLACE ACROSS THE REGION ONCE AGAIN
ON BACK SIDE OF DEEP UPPER LOW ACROSS THE NORTHEAST U.S. AND EAST
SIDE OF INTENSE SUBTROPICAL RIDGE OVER TX. A SERIES OF EMBEDDED
DISTURBANCES TO TRACK ACROSS THE REGION AND IMPINGE ON A VERY
MOIST...UNSTABLE LOW-LEVEL ATMOSPHERE...ESPECIALLY THROUGH THE SHORT
TERM.
THE FIRST DISTURBANCE WAS TRACKING ACROSS MIDDLE/EASTERN TN THIS
AFTERNOON AND A LARGE COMPLEX OF THUNDERSTORMS WAS ALREADY
DEVELOPING IN RESPONSE...WITH ADDITIONAL THUNDERSTORMS DEVELOPING
ESE FROM THIS AREA ACROSS N GA INTO NC/SC. WRF/HRR CONVECTIVE MODELS
AND GFS/ECMWF LOW/MID-LEVEL MOISTURE FIELDS SUGGEST THAT THIS
ACTIVITY WILL PROPAGATE SOUTHWARD DURING THE EVENING TOWARD ATL-AHN
AND THEN TOWARD CSG-MCN BY 06Z BEFORE DISSIPATING. AN EVEN MORE
POTENT DISTURBANCE IS EVIDENT IN THE MODELS FOR SAT...WITH GOOD
INDICATION OF A POTENTIAL MCS TYPE EVENT...SIMILAR TO THOSE WE SAW
LAST WEEK. ECMWF/GFS IN GOOD AGREEMENT IN AN MCS ENTERING NW GA
BEFORE 18Z SAT...TRACKING SE TOWARD ATL-CSG IN THE 18Z-00Z TIME
FRAME. ALTHOUGH THE UPPER RIDGE BUILDS SLIGHTLY EASTWARD FOR
SUN...YET ANOTHER DISTURBANCE TRACKS AROUND THE UPPER
RIDGE...ALTHOUGH THIS TIME MORE INTO NE/EC GA...AS THE UPPER RIDGE
ATTEMPTS TO DIMINISH ACTIVITY IN THE FAR WESTERN PART OF THE STATE.
NEEDLESS TO SAY...EXPECT GOOD CHC DIURNALLY DRIVEN POPS EACH DAY
THROUGH THE SHORT TERM.

MAX/MIN TEMPS NOT EXPECTED TO CHANGE MUCH WITH NO CHANGE IN AIR MASS
EXPECTED. MAV/MET BLEND BEST OPTION AS NO CONSISTENCY FROM
RUN-TO-RUN AS TO WHICH MODEL DOES BETTER. OVERALL...THE MET MOS HAS
BEEN SLIGHTLY BETTER FOR MIN TEMPS THE PAST FEW CYCLES...WHILE THE
MAV MOS HAS DONE SLIGHTLY BETTER FOR MAX TEMPS.

.LONG TERM /MONDAY THROUGH FRIDAY/...
ONLY SUBTLE CHANGES EXPECTED DURING THE LONG TERM PERIODS. THE
STRONG SUBTROPICAL RIDGE ATTEMPTS TO EXPAND SLIGHTLY EASTWARD
THROUGH THE FIRST PART OF THE LONG TERM...BUT NEVER FAR ENOUGH EAST
TO COMPLETELY SHUT OFF THE POTENTIAL FOR NW FLOW THUNDERSTORMS AND
POSSIBLE MCS ACTIVITY. THUS...THERE MIGHT BE A SLIGHT DECREASE IN
CONVECTIVE CONVERGE...MAINLY ACROSS WESTERN SECTIONS MON-TUE...BUT
BY NO MEANS A CLEAR SIGNAL THAT POPS CAN BE DROPPED BELOW
MENTIONABLE VALUES ANYWHERE. DURING THE LATER PORTIONS OF THE
EXTENDED...THE UPPER RIDGE RETREATS WEST...SO OUR REGION IS ONCE
AGAIN PLACED IN AN ACTIVE NW FLOW REGIME. IN ADDITION...THERE ARE
HINTS OF AN EASTERLY WAVE DEVELOPING ACROSS THE EASTERN GULF INTO
THE SE U.S. AND REMAINING NEARLY STATIONARY FOR SEVERAL DAYS. THIS
WILL FURTHER ENHANCE THE CONVECTIVE POTENTIAL ACROSS THE REGION.
OVERALL...EXPECTED A VERY UNSETTLED PATTERN FOR THE NEXT 10 DAYS
WITH SCATTERED TO NUMEROUS DIURNALLY DRIVEN THUNDERSTORMS.
OTHERWISE...IT WILL REMAIN HOT AND HUMID WITH NO APPRECIABLE
TEMPERATURE CHANGE EXPECTED AS INDICATED IN THE LATEST MEX MOS.

19
&&

.AVIATION...
18Z UPDATE...
MAIN FORECAST CONCERN THIS PERIOD IS DEVELOPING CONVECTION OVER
PORTIONS OF NORTH GEORGIA. CONVECTIVE MODELS SHOWING STORMS
HOLDING TOGETHER AND PUSHING INTO ATL TAF SITES BETWEEN 22-00Z.
OTHERWISE VFR CONDITIONS ANTICIPATED...WITH WEST TO NORTHWEST
WINDS. WIND SPEEDS WILL DIMINISH OVERNIGHT TO NEAR 5KTS...
INCREASING ONCE AGAIN TOMORROW AFTERNOON.

//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE IN WINDS...CIGS...VISIBILITIES.
MEDIUM CONFIDENCE IN CONVECTION/WEATHER.

12
&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          72  95  66  96 /  50  30  30  40
ATLANTA         73  91  71  94 /  50  60  40  40
BLAIRSVILLE     66  87  65  89 /  30  30  30  40
CARTERSVILLE    72  92  65  94 /  50  50  30  40
COLUMBUS        73  93  72  96 /  40  60  50  40
GAINESVILLE     72  92  68  93 /  50  50  30  40
MACON           72  95  69  98 /  40  60  50  40
ROME            70  93  67  95 /  50  50  30  40
PEACHTREE CITY  70  92  64  94 /  50  60  40  40
VIDALIA         73  95  75  98 /  30  20  40  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BARTOW...CARROLL...CATOOSA...CHATTOOGA...
CHEROKEE...COBB...DADE...DAWSON...DEKALB...DOUGLAS...FANNIN...
FLOYD...FORSYTH...GILMER...GORDON...GWINNETT...HALL...HARALSON...
LUMPKIN...MURRAY...NORTH FULTON...PAULDING...PICKENS...POLK...
SOUTH FULTON...TOWNS...UNION...WALKER...WHITE...WHITFIELD.

&&

19/12
Hazardous weather outlook, Jun 24, 3:00 PM EDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
300 PM EDT FRI JUN 24 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-251900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
300 PM EDT FRI JUN 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED THIS AFTERNOON.
ISOLATED THUNDERSTORMS MAY BE SEVERE IN NORTH GEORGIA THIS
AFTERNOON AND EVENING.

.SYNOPSIS...
A WEAK TROUGH OF LOW PRESSURE WILL CONTINUE TO MOVE INTO NORTH
GEORGIA THIS AFTERNOON AND THEN REMAIN STATIONARY TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM ANY THUNDERSTORM THAT DEVELOPS WILL BE
DAMAGING WINDS...LARGE HAIL AND CLOUD TO GROUND LIGHTNING.

.DISCUSSION...
DAYTIME HEATING WILL AID IN THUNDERSTORM DEVELOPMENT AHEAD OF THE
SURFACE BOUNDARY THIS AFTERNOON. CAPE VALUES WILL INCREASE TO 1500 TO
2000 WITH LIFTED INDEX VALUES FALLING TO NEAR -4.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY...MAINLY DURING THE
AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Jun 24, 4:50 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
450 PM EDT FRI JUN 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     HAIL             4 ESE DAHLONEGA         34.51N 83.92W
06/24/2011  E0.88 INCH       LUMPKIN            GA   PUBLIC

&&

JLF
Local storm report, Jun 24, 4:53 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
453 PM EDT FRI JUN 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     LIGHTNING        DALTON                  34.77N 84.97W
06/24/2011                   WHITFIELD          GA   EMERGENCY MNGR

            STRUCTURAL FIRE ON BEAVERDALE ROAD IN DALTON STARTED BY
            LIGHTNING.

&&

19
Local storm report, Jun 24, 4:54 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
454 PM EDT FRI JUN 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     4 ESE DAHLONEGA         34.52N 83.92W
06/24/2011                   LUMPKIN            GA   911 CALL CENTER

            TREE DOWN ON LONGBRANCH ROAD AND GA 115 W.

&&

JLF
Special weather statement, Jun 24, 4:56 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
456 PM EDT FRI JUN 24 2011

GAZ006>008-014-015-242130-
456 PM EDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS
IN UNION...LUMPKIN...DAWSON...FANNIN AND GILMER COUNTIES UNTIL 530 PM
EDT...

AT 453 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM AROUND DIAL TO FAUSETT LAKE...MOVING
SOUTHEAST AT 35 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS UNION...LUMPKIN...DAWSON...FANNIN AND GILMER COUNTIES
THROUGH 530 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE MARION...THE LEN FOOTE HIKE INN...PISGAH...FAUSETT LAKE...
AMICALOLA FALLS STATE PARK...THE BLACK GAP SHELTER...THE STOVER CREEK
SHELTER...THE SPRINGER MOUNTAIN SHELTER...DIAL...CAMP MERRILL...
NIMBLEWILL...JUNO...THE HAWK MOUNTAIN SHELTER...MARGRET AND MCKEE.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS AND RISING
WATER ON CREEKS AND STREAMS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3482 8412 3474 8393 3465 8390 3451 8391
      3444 8394 3442 8398 3440 8397 3435 8402
      3433 8406 3442 8426 3447 8426 3447 8432
      3456 8434 3457 8437 3455 8438 3469 8432
      3483 8432
TIME...MOT...LOC 2055Z 298DEG 29KT 3478 8421 3465 8421
          3452 8427
Local storm report, Jun 24, 4:57 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
457 PM EDT FRI JUN 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     FORT OGLETHORPE         34.95N 85.26W
06/24/2011                   CATOOSA            GA   911 CALL CENTER

            ONE TREE AND ONE POWER LINE DOWN.

&&

JLF
Special weather statement, Jun 24, 5:18 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
518 PM EDT FRI JUN 24 2011

GAZ013-014-021-022-242200-
518 PM EDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN PICKENS...CHEROKEE...DAWSON AND FORSYTH COUNTIES UNTIL 600 PM
EDT...

AT 514 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM AROUND JUNO THROUGH WEST OF SALACOA
VALLEY...MOVING SOUTHEAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS PICKENS...CHEROKEE...DAWSON AND FORSYTH COUNTIES THROUGH 600
PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DAWSONVILLE...MCKEE...JUNO...WALESKA...SALACOA VALLEY...LAKE
TAMARACK...TALMADGE...NELSON...MARBLEHILL...TATE...JASPER...BALL
GROUND...REAVIS MOUNTAIN...HOLLIS LATHEM RESERVOIR AND DOUGHERTY.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3446 8408 3419 8399 3420 8403 3416 8416
      3419 8427 3419 8433 3417 8436 3413 8436
      3411 8442 3407 8442 3408 8466 3435 8464
      3436 8466 3448 8465 3452 8416
TIME...MOT...LOC 2118Z 344DEG 19KT 3441 8418 3431 8454
          3436 8478

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 1:44 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Lumpkin, Union46 min
Jun 24, 2:04 PM EDTSpecial Weather StatementFFCTowns26 min
Jun 24, 2:30 PM EDTSpecial Weather StatementFFCTowns, Union, White45 min
Jun 24, 2:50 PM EDTSpecial Weather StatementFFCCatoosa, Whitfield40 min
Jun 24, 3:04 PM EDTSevere Thunderstorm WarningFFCHall, Lumpkin, White41 min
Jun 24, 3:27 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Murray, Walker, Whitfield48 min
Jun 24, 3:31 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer16 min
Jun 24, 4:12 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Fannin, Gilmer, Gordon, Murray and 2 more48 min
Jun 24, 4:38 PM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Floyd, Walker37 min
Jun 24, 4:56 PM EDTSpecial Weather StatementFFCDawson, Lumpkin34 min
Jun 24, 5:08 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon22 min
Jun 24, 5:18 PM EDTSpecial Weather StatementFFCCherokee, Dawson, Forsyth, Pickens42 min
Jun 24, 5:28 PM EDTSpecial Weather StatementFFCBanks32 min
Jun 24, 5:35 PM EDTSpecial Weather StatementFFCHall, White25 min
Jun 24, 5:56 PM EDTSpecial Weather StatementFFCCobb, Paulding, Polk49 min
Jun 24, 5:59 PM EDTSpecial Weather StatementFFCUpson31 min
Jun 24, 6:04 PM EDTSpecial Weather StatementFFCBanks, Jackson41 min
Jun 24, 6:14 PM EDTSpecial Weather StatementFFCOglethorpe46 min
Jun 24, 6:24 PM EDTSpecial Weather StatementFFCFayette36 min
Jun 24, 6:28 PM EDTSevere Thunderstorm WarningFFCCoweta, Fulton47 min
Jun 24, 6:29 PM EDTSpecial Weather StatementFFCDeKalb, Fulton, Gwinnett46 min
Jun 24, 6:32 PM EDTSpecial Weather StatementFFCHaralson, Paulding43 min
Jun 24, 6:35 PM EDTSpecial Weather StatementFFCUpson40 min
Jun 24, 6:39 PM EDTSpecial Weather StatementFFCMadison36 min
Jun 24, 6:54 PM EDTSpecial Weather StatementFFCClayton36 min
Jun 24, 7:01 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson16 min
Jun 24, 7:05 PM EDTSpecial Weather StatementFFCClayton, Fayette, Henry40 min
Jun 24, 7:21 PM EDTSpecial Weather StatementFFCCoweta24 min
Jun 24, 7:33 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Heard27 min
Jun 24, 7:43 PM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette, Henry, Spalding47 min
Jun 24, 7:46 PM EDTSpecial Weather StatementFFCTaliaferro29 min
Jun 24, 7:54 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fulton, Heard51 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.